# SDR 91

- Difficulty date: May 5, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LEFT STA 160 - 200 FLOOR PANEL WITH HOLES AND MISSING INSERTS.
